# SDR ABXA050271

- Difficulty date: November 9, 2005
- Submitted: November 10, 2005
- Operation: Air carrier
- Aircraft: N938AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47009
- Aircraft time: 63,829 hours, 67,609 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451
- Part serial: 9944
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP.  EMERGENCY BATTERY POWER PACK NEEDED REPLACEMENT, DEFERRED DI NR 46906 DEFERRED PER DC9 AMM 33-53-00-8 AND GMM 07-04.  REPLACE POWER PACK ON OR BEFORE 3 FLIGHT DAYS CODE 2 CLEAR DI 46906.  REMOVED AND REPLACED EMERGENCY LIGHT PWR SUPPLY IAW DC9 MM 24-30-00-2-0001 PARA "B" SYS, OPS CK GOOD PLACARD REMOVED.
